# SDR UPS99229842

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 651926920
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-06.00-04) ON NR 5 FLAP TRACK AT SPOILER BEAM PAD FWD ATTACH LUG AND INSIDE L/G BEAM ATTACH HOLES.  REMOVED NR 5 FLAP TRACK PER MM 27-51-31.  REMOVED ATTACH HARDWARE ON NR 5 FLAP TRACK PER SRM 51-30-2.  RECEIVED REPLACEMENT FLAP TRACK, INSTALLED ON TC C57-581-04-4D.  REINSTALLED ATTACHING HARDWARE ON NR 5 FLAP TRACK PER SRM 51-30-2.
